This shop uses cookies and other technologies so that we can improve your experience on our sites.

Uniflu Tablets

€10.00
€7.00 - €10.00
VAT included
For the treatment of cold & flu symptoms including fever, headache,sore throat, pain and nasal congestion
Size
Quantity

  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!
Uniflu with Vitamin C Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The vitamin C tablets are used as a vitamin C supplement during colds and flu infections. The medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 10mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication also contains 15mg diphenhydramine hydrochloride and 30mg of caffeine.
5017896811110
2018-07-26

Data sheet

Type of Product
Tablets

Specific References

ean13
5017896811110
UPC
1000

Adults and children 12 years; Take 1 Uniful tablet (pink tablet) with water and one vitamin C tablet (yellow colour) swallowed, sucked or chewed, followed by one of each tablet every 4-6 hours, up to a maximum of 3 uniflu tablets in 24 hours.

Each Uniful tablet contains Caffeine 30mg, Diphenhydramine hydrochloride 15mg, Paracetamol 500mg, Phenylephrine hydrochloride 10mg. Each Vitamin C tablet contains Ascorbic Acid 300mg.